I started Lo Loestrin Fe about 1 week and a half ago to help anxiety from PMS. It has been a smooth transition onto it, but recently I have been having a few panic attacks. I keep reading that the pill can cause an increase in anxiety, but I didn’t have this problem in the beginning. I have also been eating more sugar/drinking more caffeine than normal (vacation), but I never had this reaction to sugar before. I was wondering if it was possible that birth control was causing the sensitivity? Should this level out after a few months of being on it or should I just talk to a doctor about switching? (this is all probably stuff I should tell my doctor, it’s just 3am and I’m on vacation still so... )
Any form of hormonal contraction can cause depression/anxiety. I’ve tried many types of birth control pills... unfortunately I can’t handle it. Some people feel better within the second month. If you’ve only been on it a week and a half it’s hard to say, if you can wait and see how you feel that’s great. I had to stop many pills 1/2 way thru the pack because I felt so terrible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Updated 28 Jan 2014 • 1 answer
Updated 23 Aug 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 6 Jul 2016 • 1 answer
Updated 11 Mar 2019 • 2 answers